# SDR P2EA01148

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, EXTERNAL FUSELAGE SKIN WITH DENT AT BS 807, BETWEEN STRINGER 26 LEFT AND 27 RIGHT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 789.5 TO BS 815 BETWEEN STRINGER 25 LEFT TO STRINGER 26 RT DUE TO DENT IAW SRM 53-30-3, FIG 06.  (M)
